Congestive Heart Failure Home > Signs of Digoxin Toxicity

Although digoxin (Lanoxin®) can be an effective medication for treating congestive heart failure and atrial fibrillation, it is important to understand that toxic levels of this drug can accumulate in the blood even if you are taking your dosage as prescribed. To help ensure a safe treatment with digoxin, report any signs of digoxin toxicity to your healthcare provider right away.
 
Some of the common symptoms of digoxin toxicity include:
 
  • Confusion
  • Vomiting
  • Dizziness
  • Vision changes, including blurred or yellowish vision.
 
(Click Digoxin Toxicity for more signs of this complication, as well as a description of how to reduce your risk for developing toxicity in the first place.)
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Advertisement
Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.